MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL, DANYANG, JIANGSU PRC DIRECT SUPPLY ATTENDANT 5L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

JIANGSU JUMAO X-CARE MEDICAL, DANYANG, JIANGSU PRC DIRECT SUPPLY ATTENDANT 5L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number A5LC-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Type of Reportable Event Malfunction
Event or Problem Description
A concentrator caught fire in a manner consistent with hour counter failure.No injuries occurred.

Brand Name
DIRECT SUPPLY ATTENDANT 5L OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL, DANYANG, JIANGSU PRC
no. 36 danyan road
danyang, jiangsu 21230 0
CH  212300
Manufacturer (Section G)
JIANGSU JUMAO X-CARE MEDICAL, DANYANG, JIANGSU PRC
no. 36 danyan road
danyang, jiangsu 21230 0
CH   212300
Manufacturer Contact
no. 36 danyan road
danyang, jiangsu 21230-0
MDR Report Key21501580
Report Number3014810929-2025-00005
Device Sequence Number8006662
Product Code CAW
UDI-Device Identifier06972855530022
UDI-Public(01)06972855530022(11)231011(10)231004A
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K090007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA5LC-1
Device Lot Number231004A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2025
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date03/03/2025
Date Device Manufactured11/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown